# SDR RRXA98191

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING, UPPER SKIN CRACKED AT XCW=69.5, 3.5 INCHES FORWARD OF TRAILING EDGE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW BCAG ROD SKETCH 98-03-05-001 AND FAX MISC-3063/GDA ATA 08-57-01-02, DTD 9 MARCH 98 AND REFTS 98-141.  UNDER ACMI WO EO47 NR Y1313.
